RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 84, Issue 1, Pages 153–156 (Mi mz4174)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

An Estimate for the Curvature of an Order-Convex Set in the Integer Lattice and Related Questions

A. B. Ramazanov

Baku State University

Keywords: discrete optimization, guaranteed error estimate, gradient algorithm, curvature of feasible sets, supermatroid

DOI: https://doi.org/10.4213/mzm4174

Full text: PDF file (280 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 84:1, 147–151

Bibliographic databases:

Received: 18.12.2007

Citation: A. B. Ramazanov, “An Estimate for the Curvature of an Order-Convex Set in the Integer Lattice and Related Questions”, Mat. Zametki, 84:1 (2008), 153–156; Math. Notes, 84:1 (2008), 147–151

Citation in format AMSBIB
\Bibitem{Ram08}
\by A.~B.~Ramazanov
\paper An Estimate for the Curvature of an Order-Convex Set in the Integer Lattice and Related Questions
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 1
\pages 153--156
\mathnet{http://mi.mathnet.ru/mz4174}
\crossref{https://doi.org/10.4213/mzm4174}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2451896}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 1
\pages 147--151
\crossref{https://doi.org/10.1134/S000143460807016X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000258855600016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-50849085132}


Linking options:
  • http://mi.mathnet.ru/eng/mz4174
  • https://doi.org/10.4213/mzm4174
  • http://mi.mathnet.ru/eng/mz/v84/i1/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Ramazanov, “On stability of the gradient algorithm in convex discrete optimisation problems and related questions”, Discrete Math. Appl., 21:4 (2011), 465–476  mathnet  crossref  crossref  mathscinet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:323
    Full text:122
    References:40
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020